# SDR QXEA2021072800375

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 22,641 hours, 24,221 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Part serial: 630
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,600 hours, 21,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ALW, SELECTED GEAR UP BUT THE GEAR INDICATORS WERE 3 RED, NOSE GEAR WAS GREEN, NOSE GEAR DOOR NOT ILLUMINATED, MAIN GEAR DOORS ILLUMINATED, MAIN GEAR NOT GREEN.  ABOUT 30 SECONDS LATER THE LDG GEAR INOP CAUTION ILLUMINATED.  AT ACCELERATION HEIGHT WE CLEANED UP THE AIRPLANE AND A FEW SECONDS LATER THE GEAR CAME UP, ALL INDICATIONS WERE NORMAL, AND THE LDG GEAR INOP CAUTION EXTINGUISHED.  AIRSPEED WAS BELOW 160 KIAS SO NO OVERSPEED CONDITION EXISTED.  LANDING GEAR ALT DOORS + INHIBIT SWITCH WERE ALL IN THEIR NORMAL POSITIONS.  WHEN GEAR SELECTED DOWN IN SEA, EVERYTHING CYCLED NORMALLY. ( LANDING GEAR RETRACTION SYSTEM ). REMOVED FROM SERVICE. COULD NOT DUPLICATE DURING NUMEROUS GEAR SWINGS IN HANGER. REF. W/O 303877 N/R-00003 AND N/R-00004 FOR PSEU FAULT CODES DIN01A  AND DIN02A AND REPLACEMENT OF GEAR HANDLE. PERFORMED FUNCTIONAL TEST OF GEAR EXTENSION AND RETRACTION SYSTEM REF AMM 32-31-00-720-801, NO DEFECTS NOTED. PERFORMED BLEED OF #2 HYD SYSTEM REF AMM TASK 29-10-00-870-802. PLACARDS REMOVED FROM AML AND AC PANEL. AIRCRAFT RETURNED TO SERVICE.
